Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1989, Issue 399

Issues

On the asymptotic distribution of the eigenvalue branches of the Schrödinger operator HW in a spectral gap of H.

Rainer Hempel
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1989.399.38

About the article

Published Online: 2009-12-14

Published in Print:


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1989, Issue 399, Pages 38–59, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1989.399.38.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
S.I. Boyarchenko and S.Z. Levendorskii
Communications in Partial Differential Equations, 1997, Volume 22, Number 11-12, Page 1771
[2]
Peter Kuchment and Boris Vainberg
Communications in Partial Differential Equations, 2000, Volume 25, Number 9-10, Page 1809
[3]
Alexander Pushnitski
Communications in Partial Differential Equations, 2000, Volume 25, Number 3-4, Page 703

Comments (0)

Please log in or register to comment.
Log in